# SDR FDEA201309212267

- Difficulty date: September 21, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110682
- Condition: Corroded
- Location: Bs 1640 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE FRAME BS 1640, STRINGER 27L IS CORRODED THROUGH.   REMOVED AND REPLACED WITH NEW STRINGER FABRICATED IAW DWG 146N3110 SHT.12 REV.C AND INSTALLED IAW DWG 146N3600 SHT.1 REV.G. REPAIR IS MAJOR.
